Asymptotics of eigenvalues for regular Sturm-Liouville problems with eigenvalue parameter in the boundary condition


Coskun H., Bayram N.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.306, no.2, pp.548-566, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 306 Issue: 2
  • Publication Date: 2005
  • Doi Number: 10.1016/j.jmaa.2004.10.030
  • Title of Journal : JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.548-566

Abstract

In this paper we obtain asymptotic estimates of eigenvalues for regular Sturm-Liouville problems having the eigenparameter in the boundary condition. The method is based on an iterative procedure solving the associated Riccati equation and producing an asymptotic expansion of the solution in the higher powers of 1/lambda(1/2) as lambda -> infinity. (c) 2004 Elsevier Inc. All rights reserved.